Large deviations in spaces of stable type
Annales de l'I.H.P. Probabilités et statistiques, Volume 19 (1983) no. 3, p. 267-279
@article{AIHPB_1983__19_3_267_0,
     author = {Gin\'e, Evarist},
     title = {Large deviations in spaces of stable type},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {19},
     number = {3},
     year = {1983},
     pages = {267-279},
     zbl = {0529.60004},
     mrnumber = {725560},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1983__19_3_267_0}
}
Giné, Evarist. Large deviations in spaces of stable type. Annales de l'I.H.P. Probabilités et statistiques, Volume 19 (1983) no. 3, pp. 267-279. http://www.numdam.org/item/AIHPB_1983__19_3_267_0/

[1] A. Araujo and E. Giné, The Central Limit Theorem for real and Banach valued random variables, Wiley, New York, 1980. | MR 576407 | Zbl 0457.60001

[2] C.C. Heyde, A contribution to the theory of large deviations for sums of independent random variables. Z. Wahrscheinlichkeitstheorie Verw. Geb., t. 7, 1967 a, p. 303-308. | MR 216549 | Zbl 0158.17001

[3] C.C. Heyde, On large deviation problems for sums of random variables which are not attracted to the normal law. Ann. Math. Statist., t. 38, 1967 b, p. 1575-1578. | MR 221564 | Zbl 0189.51704

[4] C.C. Heyde, On large deviation probabilities in the case of attraction to a non-normal law. Sankhya, Series A, t. 30, 1968, p. 253-258. | MR 240854 | Zbl 0182.22903

[5] C.C. Heyde, A note concerning behavior of iterated logarithm type. Proc. Amer. Math. Soc., t. 23, 1969, p. 85-90. | MR 251772 | Zbl 0185.46901

[6] J. Kuelbs, Rates of growth for Banach space valued independent increment processes. Lect. Notes in Math. (Probability in Banach spaces II), t. 709, 1979, p. 151-170. | MR 537700 | Zbl 0421.60007

[7] J. Kuelbs and J. Zinn, Some results on LIL behavior. To appear in Ann. Probability. | MR 704541 | Zbl 0518.60009

[8] B. Maurey and G. Pisier, Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach. Studia Math., t. 58, 1976, p. 45-90. | MR 443015 | Zbl 0344.47014

[9] G. Pisier, Le théorème limite central et la loi du logarithme itéré dans les espaces de Banach. Séminaire Maurey-Schwartz, exp. III et IV. École Polytechnique, Paris, 1975-1976. | Numdam | Zbl 0403.60011

[10] J. Rosinski, Remarks on Banach spaces of stable type. Probability and Math. Statist., t. 1, 1980, p. 67-71. | MR 591830 | Zbl 0511.60005

[11] W. Stout, Almost Sure Convergence. Academic Press, New York, 1974. | MR 455094 | Zbl 0321.60022